# SDR IXXA0300057O

- Difficulty date: September 3, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,134 hours, 33,450 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 692366
- Condition: Flamed Out
- Location: Nr 3
- Part time: 35,020 hours, 16,179 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT CRUISE ALTITUDE FROM KTOL NR3 ENGINE FLAMED OUT. CREW COMPLIED WITH CFM-56 FLAME OUT/INFLIGHT START CHECKLIST AND HAD A SUCCESSFUL RESTART WITH NO FURTHER PROBLEMS NOTED.   AIRCRAFT RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  AN INVESTIGATION IS ONGOING.  WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE PERFORMED FLAMEOUT INSPECTION IAW CFM MM 71-00-00.  THEY REMOVED AND REPLACED FUEL FILTER IAW CFM MM 73. ENGINE WAS RUN AT TAKEOFF POWER IAW ATI ERH 70.01 TABLE 91.01.4 SUMPED TANK AND NO DEFECTS NOTED. OPERATIONAL CHECK GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
